# SDR DHL2001727592

- Difficulty date: August 17, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bearing
- Part number: 10605459
- Part serial: NSN
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON "C" CHECK DISCREPANCY------ R.M.L.G. FWD. UPPER SEGMENT BEARING WORN BEYOND LIMITS.1) REMOVED R.M.L.G. UPPER SEGMENT PER B-727 M.M. 32-11-41.2) REMOVED AND REPLACED R.M.L.G. UPPER SEGMENTS AFT. BEARING, FWD. FABROID BUSHING AND FWD. BEARING PER B-727 M.M. 32-11-41.3) REMOVED AND REPLACED R.M.L.G. UPPER SEGMENT LINK ASSY PER B-727 M.M. 32-11-41.4) GEAR SWING AND OPS CHECK FOUND GOOD NO PLAY NOTED PER B-727 M.M. 32-11-00.
